# SDR 96FDEA01230

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 6516330
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0479, 016, CRACK ON LT INTERNAL RIB STR 13 AFT SIDE OF BS 870 TERMINAL FITTING AREA, APPROX 4 INCHES IN LENGTH.  *S/D*  REPAIRED CRACK ON LT INTERNAL RIB STR 13 AFT SIDE OF BS 870 TERMINAL FITTING IAW FED EX EA 7-53-10-29173.
